# SDR FDEA201701100115

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 75,569 hours, 28,103 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO FIRE INDICATION MOMENTARILY ON TOUCHDOWN.  DECLARED EMERGENCY, INSPECTED BY FIRE DEPARTMENT.  PERFORMED MAIN DECK SMOKE DETECTION BITE TEST.  NO FAULTS NOTED.  SYSTEM OPS CHECKED NORMAL.  ACFT OK FOR SERVICE.
